# SDR 98UAL900631

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Material
- Part number: D31039202
- Condition: Leaking
- Location: Excape Slide
- Component: Air Cruisers, D31098202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FAILED AIR RETENTION DURING SHOP TEST. *S/D* UNIT WAS SENT TO THE VENDOR FOR EVALUATION AND REPAIR.  THE SLIDE LEAKED DUE TO POROSITY OF THE INFLATABLE MATERIAL, AND WAS BEYOND REPAIR.
